# SDR A6WA200100041

- Difficulty date: June 28, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bac 146200A
- Aircraft serial: E2156
- Aircraft time: 16,867 hours, 19,190 cycles
- Engine: Lyc ALF502R
- Engine time: 19,863 hours, 23,061 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ALF502
- Part serial: LF05446A
- Condition: Failed
- Location: Nr 3
- Part time: 19,863 hours, 23,061 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FLIGHT CREW HEARD LOUD POP, NR 3 ENGINE FAILED AT APPROX 70 KTS.  ABORTED TAKEOFF C/W CHECKLIST AND RETURNED TO GATE, NORMAL BREAKING APPLIED.  MAINTENANCE REMOVED AND REPLACED NR 3 ENGINE.
